# SDR ASAA0843309

- Difficulty date: June 30, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 53,393 hours, 30,749 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Component: Fore Flap
- Component part number: 6546430132
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT IB FORE FLAP UPPER SURFACE CHAFED ALONG OB EDGE.  REMOVED DAMAGED AREA FABBED FILLER, DOUBLER, BONDED REPAIR IAW SRM 51-70-10 REPAIR 4.
